# SDR JJBA20210217018

- Difficulty date: February 17, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 46,421 hours, 28,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING STRIP "EXIT" PLACARDS ARE MISPOSITIONED. CORRECTLY ORIENTED FLOOR PATH LIGHTING STRIPS "EXIT" PLACARDS.
